MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 4 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 4 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC TIBIA PS MOD INSRT SZ 4 13MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Inflammation (1932); Pain (1994); Synovitis (2094)
Date of Event 04/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately six years post initial right tka, the 58 y/o male patient had revision surgery due to pain, inflammation and knee failure.There was discrete asymmetry and synovitis.Patient was revised to a optetrak cc.No further information provided.
 
Additional Manufacturer Narrative
Section d10: concomitant products/ femur ps cem.Nº4 der.(cat# 02-010-01-0340 / serial# (b)(6)).Bandeja tibial logic fit 4f/5t (cat# 02-012-45-4050 / serial# (b)(6)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
H3: the revision reported may have been the result of malalignment between the femoral and tibial components, third body wear, patient-related conditions, instability, or any combination of these possibilities, which led to wear of the polyethylene insert.However, this cannot be confirmed because the component was not returned for evaluation and images or radiographs were not provided.Additionally, the insert was packaged in a non-conforming vacuum bag for over five years, which may have contributed to the reported wear.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: g1 contact first & last name, g3, h6 clinical & component codes, and investigation findings and conclusion.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 4 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
MDR Report Key18144567
Report Number1038671-2023-02790
Device Sequence Number7609641
Product Code JWH
UDI-Device Identifier10885862001900
UDI-Public10885862001900
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/22/2018
Device Model NumberLOGIC TIBIA PS MOD INSRT SZ 4 13MM
Device Catalogue Number02-012-35-4013
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/11/2024
11/05/2024
Initial Report FDA Received Date11/15/2023
Supplement Report FDA Received Date06/11/2024
11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/25/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale
Patient Weight104 KG